| Model Number |
SCX-340 |
| Medical Device Problem Code |
Biofilm coating in Device (1062)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The reported events wound dehiscence and infection (early onset) are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: biofilm, infection, wound dehiscence.
Event or Problem Description
Patient reported left side " feeling excruciating pain and mri revealed aggressive biofilm infection and my cultures were positive".Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b7, h6.
Event or Problem Description